| Model Number |
GA-1008944 |
| Medical Device Problem Codes |
Defective Device (2588); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of a procedure, the unit had a smoking smell and was not lasing at the previous power.The fuse was changed on the console, however, the problem persisted.There was no patient present at the time of the event.
Event or Problem Description
It was reported that during the preparation for a case, the unit had a smoke smell and was not lasing at previous power.The fuse was changed on the unit, but the problem persisted.There was no patient involved.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.